# SDR FDEA201808172069

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 100,940 hours, 30,755 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

MODERATE RAIN, ALL ANTI-ICE SYSTEMS ON.  DURING  DESCENT, RECEIVED IAS COMPARTER ALERT FOLLOWED  SHORTLY BY SEL ELEV FEEL MAN AND SEL FLAP LIMIT OVRD LEVEL 2 ALERTS.  ALSO RECEIVED A/P AND ATS  DISCONNECTED.  SUSPECT F/O PITOT STATIC FROZEN.   FOLLOWED QRH FOR AIRSPEED UNRELIABLE ONCE IN WARMER TEMPERATURES.   RECONNECTED THE A/P AND ATS AND ALL  INDICATIONS WERE NORMAL.  INSPECTED AND LEAK TESTED THE CAPTAIN`S, AUX & FIRST OFFICER`S  PITOT STATIC SYSTEM IAW AMM: 34-11-00-2.   FOUND DRAIN HOLES IN F/O'S PITOT TUBE PLUGGED.  PURGED THE FIRST OFFICER'S PITOT SYSTEM AND CAPTURED, CONFIRMED PRESENCE OF BIOLOGICAL DEBRIS.  REMOVED AND REPLACED THE FIRST OFFICER'S PITOT TUBE IAW AMM 34-11-02-2, AND OPS  CHECKED GOOD,  ALL PITOT STATIC CHECKS WERE GOOD.  HEAT TESTED GOOD IAW AMM 34-16-00-5.   ACCOMPLISHED A NR 1 & 2  FCC AFS TESTS AND ALL TESTS PASSED IAW AMM 22-00-00-2.
